# SDR SWIA200110262

- Difficulty date: October 21, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 30,962 hours, 38,610 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE STRINGER NR 10 CRACKED NEAR OUTBOARD END OF FUEL CELL OPENING JUST INBOARD OF NACELLE.  REPAIRED STRINGER IAW SRM 57-20-03.
